# SDR CA041105003

- Difficulty date: November 4, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 47,329 hours
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE NR 1 FIRE WARNING AT 8000 ASL ON APPROACH.  FIRE BOTTLES AND SQUIBS REPLACED IAW MM.  NR 1 LOWER FIRE LOOP REPLACED AND CONNECTOR D1098 IAW MM.  SYSTEM TESTED SERVICEABLE.
